# SDR DALA2025022801558

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 31,842 hours, 3,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Connected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAT 3502, FA REPORTS 2L DOOR EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: FOUND CANNON PLUG NOT INSTALLED ON LIGHT ASSY. CONNECTED CANNON PLUG. EMERGENCY EXIT LIGHT OPS NML NOW. (LP 6839687)
